# SDR 95ZZZX5849

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 7570002004
- Condition: Arm Corroded
- Location: Hinge
- Part time: 14,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON D-INSPECTION OF FLIGHT CONTROLS, FOUND CORROSION ON INBD FORFLAP HINGE ARM UNDER PANEL COVER.  PANELS ARE NOT REQUIRED TO BE REMOVED ON INSPECTION.  PANELS NEED REMOVAL FOR CORROSION INSPECTION.
